Local thermodynamic equilibrium for some stochastic models of hamiltonian origin

K. Ravishankar, Lai Sang Young

Research output: Contribution to journalArticlepeer-review

Abstract

We consider a class of 1-D stochastic models that are realizations of Hamiltonian models of heat conduction and prove that in the infinite volume limit local thermodynamic equilibrium is attained with linear energy profile.

Original languageEnglish (US)
Pages (from-to)641-665
Number of pages25
JournalJournal of Statistical Physics
Volume128
Issue number3
DOIs
StatePublished - Aug 2007

Keywords

  • Hamiltonian systems
  • Interacting particle systems
  • Local thermodynamic equilibrium
  • Martingales
  • Random walks
  • Scaling limits

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Local thermodynamic equilibrium for some stochastic models of hamiltonian origin'. Together they form a unique fingerprint.

Cite this